# SDR SIMA20150508007

- Difficulty date: May 8, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 29,846 hours, 21,132 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670318811REF
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SERVICE BULLENTIN 670BA-53-040 REV C FOUND PAX DOOR LINTEL, STRINGER 3 CRACKED.  REPAIR IAW SB 670BA-53-040 REV C & REO 670-53-21-493.
